# SDR FDEA201603281085

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 73,638 hours, 25,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276213
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BLOCK IN, WHEN ATTEMPTING TO DISARM & OPEN L1 DOOR, GIRT BAR DID NOT ATTACHING FITTING CAME OFF, SLIDE DID NOT ACTIVATE.   FOUND GIRT BAR OUT OF PLACE, GIRT BAR REINSTALLED IAW AMM 25-66-01 401 & 25-66-10-2.  ACFT OK FOR SERVICE.
